# SDR 96ZZZX4229

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58712
- Make and model: Boeing A75N1
- Aircraft serial: 75341
- System (JASC): 5540 · Rudder Structure
- Part: Horn
- Part number: AG752001
- Condition: Failed
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HORN FAILURE.  CORROSION HAD DETERIORATED THE WALL THICKNESS OF THE RUDDER HORN.  ALSO, RUST INDICATED THE HORN WAS CRACKED PRIOR TO FAILURE.
